

## ADVANCED REACTOR DEMONSTRATION FOA: DE-FOA-0002271 INDUSTRY DAY AGENDA

## Day 1 – Tuesday, June 2, 2020

Time (EDT)	Торіс
9:50 am	GoToWebinar Sign-In
10:00 am	Opening, Welcome, Introductions
10:10 am	Webinar Logistics
10:15 am	FOA Overview
11:30 am	BREAK (45 min)
12:15 pm	Submissions, Review/Selection, and Award Process
1:00 pm	BREAK (15 min)
1:15 pm	FOA Topics
3:00 pm	BREAK (30 min)
3:30 pm	Q&A
4:30 pm	Day 1 Closing Remarks
Day 2 – Wednesday, June 3, 2020	
9:50 am	GoToWebinar Sign-In
10:00 am	Welcome
10:10 am	National Reactor Innovation Center (NRIC)
10:30 am	Gateway for Accelerated Innovation in Nuclear (GAIN)
10:50 am	Intellectual Property
11:50 am	BREAK (45 min)

- 12:35 pm Statutory Authority, Siting, NEPA
- 12:55 pm NRC Licensing Considerations
- 1:45 pm DOE Safety Authorization Process for Nuclear Activities
- 2:15 pm Site Use Permit Process
- 2:30 pm High-Assay Low-Enriched Uranium (HALEU)
- 2:50 pm One-on-One Session Information
- 3:00 pm BREAK (30 min)
- 3:30 pm Q&A
- 4:30 pm Dates and Path Forward, Day 2 Closing Remarks

Notes: 1) Use the following <u>link</u> to submit questions for the speakers 2) DOE counsel will be presenting at Industry Day; attendees are invited to bring their counsel with them.

